Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 42-47
DOI: 10.12691/tjant-9-3-2
Open AccessArticle

Schur m-Power Convexity of a New Class of Symmetric Functions with Applications

Shuhong Wang1, , Hui Wang1 and Haiyan Yu1

1College of Mathematics and Physics, Inner Mongolia Minzu University, Tongliao, China

Pub. Date: November 12, 2021

Cite this paper:
Shuhong Wang, Hui Wang and Haiyan Yu. Schur m-Power Convexity of a New Class of Symmetric Functions with Applications. Turkish Journal of Analysis and Number Theory. 2021; 9(3):42-47. doi: 10.12691/tjant-9-3-2

Abstract

In the paper, by using the properties of Schur m-power convex function, we discuss Schur m-power convexity of a new class of symmetric functions where i1, i2, …, ir are non-negative integers, and p N+. We obtain that is Schur m-power convex for m ≤ 0 and Schur m-power concave for m p. We also give a counter example to illustrate is neither Schur convex nor Schur concave for p>1. As applications, a Klamkin-Newman type inequality and some analytic inequalities are derived.

Keywords:
Schurm-power convexity symmetric function mean majorization inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Marshall A.W. and Olkin I., Inequalities: Theory of Majorization and Its Applications, Academic Press, New York, 1979.
 
[2]  Mitrinovic E.S., Analytic Inequalities, Springer-Verlag, New York, 1970.
 
[3]  Zhang X.M., Geometrically-Convex Functions, Anhui Univ. Press, Hefei, 2004 (in Chinese).
 
[4]  Yang Zh-H., Schur power convexity of the Stolarsky means, Publ. Math. Debrecen, 2012, 80(1C2), 43-66.
 
[5]  Yang Zh-H., Schur power convexity of Gini means, Bull. Korean Math. Soc., 2013, 50(2), 485-498.
 
[6]  Yang Zh-H., Schur power convexity of the Daroczy means, Math. Inequal. Appl., 2013, 16(3), 751-762.
 
[7]  Anderson G.D., Vamanamurthy M.K. and Vuorinen M., Generalized convexity and inequalities, J. Math. Anal. Appl., 2007, 335(22), 1294-1308.
 
[8]  Bullen P.S., Handbook of Means and Their Inequalities, Kluwer Academic Publishers, Dordrecht, 2003.
 
[9]  Chu Y.M. and Sun T.C., The Schur harmonic convexity for a class of symmetric functions, Acta Math. Sci., 2010, 30B(5), 1501-1506.
 
[10]  Chu Y.M., Xia W.F. and Zhao T.H., Schur convexity for a class of symmetric functions, Sci. China Ser.A , 2010, 53(2), 465-474.
 
[11]  Guan K.Z., The Hamy symmetric function and its generalization, Math. Inequal. Appl., 2006, 9(4), 797-805.
 
[12]  Guan K.Z., A class of symmetric functions for multiplicatively convex function, Math. Inequal. Appl., 2007, 10, 745-753.
 
[13]  Guan K.Z., Some properties of a class of symmetric functions, J. Math. Anal. Appl., 2007, 336, 70-80.
 
[14]  Guan K.Z. and Shen J., Schur-convexity for a class of symmetric function and its applications, Math. Inequal. Appl., 2006, 9, 199-210.
 
[15]  Hara T., Uchiyama M. and Takahast S., A refinement of various mean inequalities, J. Inequal. Appl., 1998, 2, 387-395.
 
[16]  Hardy G.H., Littlewood J.E. and Plya G., Some simple inequalities satisfied by convex functions, Messenger Math., 1929, 58, 145-152.
 
[17]  Kuang K.J., Applied Inequalities, third ed., Shangdong Science and Technology Press, Jinan, 2004 (in Chinese).
 
[18]  Milovanovic G.V. and Rassias M.T., Analytic Number Theory, Approximation Theory, and Special Functions, Springer, New York, 2014.
 
[19]  Niculescu C.P., Convexity according to the geometric mean, Math. Inequal. Appl., 2000, 2, 155-167.
 
[20]  Peari J., Proschan F. and Tong Y.L., Convex Functions, Partial Orderings, and Statistical Applications, Aca-demic Press, New York, 1992.
 
[21]  Qi F., Sándor J., Dragomir S.S., et al., Notes on the Schur-convexity of the extended mean values, Taiwanese J. Math., 2005, 9, 411-420.
 
[22]  Shi H.N., Theory of Majorization and Analytic Inequalities, Harbin Institute of Technology Press, Harbin, 2013.
 
[23]  Shi H.N., Wu S.H. and F. Qi, An alternative note on the Schur-convexity of the extended mean values, Math. Inequal. Appl., 2006, 9, 219-224.
 
[24]  Wang W., The property of a new class of symmetric functions with applications, Journal of Number Theory 2017, 178, 47-49.
 
[25]  Wang W. and Yang S.G., Schur m-power convexity of generalized Hamy symmetric function, J. Math. Inequal., 2014, 8:3, 661-667.
 
[26]  Wang W. and Yang S.G., On the Schur m-power convexity for a class of symmetric functions, J. Systems Sci. Math. Sci., 2014, 234:3, 367-375.
 
[27]  Wang W. and Yang S.G., Schur m-power convexity of a class of multiplicatively convex functions and applications, Abstr. Appl. Anal. , 2014.
 
[28]  Wu S.H., Generalization and sharpness of the power means inequality and their applications, J. Math. Anal. Appl., 2005, 312, 637-652.
 
[29]  Xia W.F. and Chu Y.M., The Schur convexity for a class of symmetric functions and its applications, Adv. Math., 2012, 41(4), 436-446 (in Chinese).
 
[30]  Zhang X.M., Schur-p power convexity involving some product of means in n variables, J. Hunan Inst. Sci.Technol., 2011, 24(2), 1-6, 13.
 
[31]  Wang S.G., Wu M.X. and Jia Z.Z., Matrix Inequalities, Science Press, Beijing, 2006.
 
[32]  Yin H.P., Shi H.N. and Qi F., On Schur m-power convexity for ratios of some means, J. Math. Inequal., 2015, 9(1), 145-153.